Toggle Main Menu Toggle Search

Open Access padlockePrints

Approximation of Fractals with Neural Networks

Lookup NU author(s): Dr Peter Andras


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Andras P

Publication type: Article

Publication status: Published

Journal: Studia Universitatis Babes-Bolyai: Mathematica

Year: 1997

Volume: 42

Issue: 1

Pages: 15-23

ISSN (print): 0373-1227

Publisher: Universitatea "Babes-Bolyai" Studia